On Generators for Complex Bordism Modules

L. SMITH; P.E. CONNER

Inventiones mathematicae (1970)

  • Volume: 10, page 199-204
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

SMITH, L., and CONNER, P.E.. "On Generators for Complex Bordism Modules." Inventiones mathematicae 10 (1970): 199-204. <http://eudml.org/doc/142030>.

@article{SMITH1970,
author = {SMITH, L., CONNER, P.E.},
journal = {Inventiones mathematicae},
pages = {199-204},
title = {On Generators for Complex Bordism Modules},
url = {http://eudml.org/doc/142030},
volume = {10},
year = {1970},
}

TY - JOUR
AU - SMITH, L.
AU - CONNER, P.E.
TI - On Generators for Complex Bordism Modules
JO - Inventiones mathematicae
PY - 1970
VL - 10
SP - 199
EP - 204
UR - http://eudml.org/doc/142030
ER -

NotesEmbed ?

top

You must be logged in to post comments.